Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weights of semi-invariants of the quotient division ring of an enveloping algebra


Authors: E. Nauwelaerts and A. I. Ooms
Journal: Proc. Amer. Math. Soc. 104 (1988), 13-19
MSC: Primary 17B35; Secondary 16A33, 16A39
DOI: https://doi.org/10.1090/S0002-9939-1988-0958034-9
MathSciNet review: 958034
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ L$ be a finite dimensional Lie algebra over a field $ k$ of characteristic zero, $ D(L)$ the quotient division ring of $ U(L)$. It is shown that the weights of the semi-invariants of $ D(L)$ form a finitely generated, free abelian group $ {\Lambda _D}(L)$. It follows, among other things, that the semicenter of $ D(L)$ is isomorphic to the group algebra of $ {\Lambda _D}(L)$ over the center $ Z(D(L))$ of $ D(L)$.


References [Enhancements On Off] (What's this?)

  • [1] D. F. Anderson, Graded Krull domains, Comm. Algebra 7 (1979), 79-106. MR 514866 (80c:13015)
  • [2] W. Borho, P. Gabriel and R. Rentschler, Primideale in Einhüllenden auflösbarer Lie-Algebren, Lecture Notes in Math., vol. 357, Springer-Verlag, Berlin and New York, 1973. MR 0376790 (51:12965)
  • [3] N. Bourbaki, Algebra I, Chapter II, Hermann, Paris, 1974. MR 0354207 (50:6689)
  • [4] C. Chevalley, Théorie des groupes de Lie, vol. III, Hermann, Paris, 1968.
  • [5] P. M. Cohn, Algebra, vol. 2, Wiley, New York, 1977. MR 0530404 (58:26625)
  • [6] L. Delvaux, E. Nauwelaerts and A. I. Ooms, On the semicenter of a universal enveloping algebra, J. Algebra 94 (1985), 324-346. MR 792958 (86k:17007)
  • [7] J. Dixmier, Enveloping algebras, North-Holland Mathematical Library, vol. 14, North-Holland, Amsterdam, 1977. MR 0498740 (58:16803b)
  • [8] J. Dixmier, M. Duflo and M. Vergne, Sur la représentation coadjointe d'un algèbre de Lie, Compositio Math. 29 (1974), 309-323. MR 0364375 (51:630)
  • [9] R. Gilmer, Commutative semigroup rings, Chicago Univ. Press, Chicago, Ill., 1984. MR 741678 (85e:20058)
  • [10] L. Le Bruyn and A. I. Ooms, The semicenter of an enveloping algebra is factorial, Proc. Amer. Math. Soc. 93 (1985), 397-400. MR 773989 (86h:17008)
  • [11] M. P. Malliavin, Ultra produit d'algèbres de Lie, Lecture Notes in Math., vol. 924, Springer-Verlag, Berlin and New York, 1982, pp. 157-166. MR 662257 (84k:17007)
  • [12] J. C. McConnell, Representations of solvable Lie algebras and the Gelfand-Kirillov conjecture, Proc. London Math. Soc. 29 (1974), 453-484. MR 0357529 (50:9997)
  • [13] C. Moeglin, Factorialité dans les algébres enveloppantes, C. R. Acad. Sci. Paris Ser. A 282 (1976), 1269-1272. MR 0419544 (54:7565)
  • [14] -, Idéaux bilatères des algèbres enveloppantes, Bull. Soc. Math. France 108 (1980), 143-186.
  • [15] T. Moons, E. Nauwelaerts and A. I. Ooms, On the weight spaces of Lie algebra modules and their Jordan kernel, J. Algebra 107 (1987), 28-42. MR 883866 (88e:17009)
  • [16] T. Moons and A. I. Ooms, On the Jordan kernel of a universal enveloping algebra, J. Algebra (to appear). MR 994944 (90j:17025)
  • [17] C. Nastasescu and F. Van Oystaeyen, Graded rings with finiteness conditions. II, Comm. Algebra 13 (1985), 605-618. MR 773752 (86d:16001)
  • [18] R. Rentschler and M. Vergne, Sur le semi-centre du corps enveloppant d'une algèbre de Lie, Ann. Sci. École Norm. Sup. (4) 6 (1973), 389-405. MR 0360730 (50:13177)
  • [19] R. Resco, L. W. Small and A. R. Wadsworth, Tensor products of division rings and finite generation of subfields, Proc. Amer. Math. Soc. 77 (1979), 7-10. MR 539619 (80g:16020)
  • [20] L. Auslander and J. Brezin, Almost algebraic Lie algebras, J. Algebra 8 (1968), 295-313. MR 0224745 (37:344)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B35, 16A33, 16A39

Retrieve articles in all journals with MSC: 17B35, 16A33, 16A39


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0958034-9
Keywords: Finite-dimensional Lie algebra, universal enveloping algebra, semi-invariants
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society